• Previous Article
    Approximation algorithm for spherical $ k $-means problem with penalty
  • JIMO Home
  • This Issue
  • Next Article
    The application of model predictive control on stock portfolio optimization with prediction based on Geometric Brownian Motion-Kalman Filter
doi: 10.3934/jimo.2021103
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

A note on the paper "Sufficient optimality conditions using convexifactors for optimistic bilevel programming problem"

LAMA, FSDM, Sidi Mohamed Ben Abdellah University, Fez, Morocco

* Corresponding author: Nazih Abderrazzak Gadhi

Received  November 2020 Revised  March 2021 Early access May 2021

In this work, some reasoning's mistakes in the paper by Kohli (doi:10.3934/jimo.2020114) are highlighted. Furthermore, we correct the flaws, propose a correct formulation of the main result (Theorem 5.1) and give alternative proofs.

Citation: Nazih Abderrazzak Gadhi. A note on the paper "Sufficient optimality conditions using convexifactors for optimistic bilevel programming problem". Journal of Industrial & Management Optimization, doi: 10.3934/jimo.2021103
References:
[1]

C. R. Bector, S. Chandra and J. Dutta, Principles of Optimization Theory, Narosa Publishing House, 2005. Google Scholar

[2]

F. H. Clarke, Optimization and Nonsmooth Analysis, Wiley-Interscience, New York, 1983.  Google Scholar

[3]

S. DempeJ. Dutta and B. S. Mordukhovich, New necessary optimality conditions in optimistic bilevel programming, Optimization, 56 (2007), 577-604.  doi: 10.1080/02331930701617551.  Google Scholar

[4]

S. DempeN. Gadhi and A. B. Zemkoho, New optimality conditions for the semivectorial bilevel optimization problem, Journal of Optimization Theory and Applications, 157 (2013), 54-74.  doi: 10.1007/s10957-012-0161-z.  Google Scholar

[5]

S. Dempe and P. Mehlitz, Semovectorial bilevel programming versus scalar bilevel programming, Optimization, 69 (2020), 657-679.  doi: 10.1080/02331934.2019.1625900.  Google Scholar

[6]

J. Dutta and S. Chandra, Convexifactors, generalized convexity, and optimality conditions, Journal of Optimization Theory and Applications, 113 (2002), 41-64.  doi: 10.1023/A:1014853129484.  Google Scholar

[7]

N. GadhiK. Hamdaoui and M. El Idrissi, Sufficient optimality conditions and duality results for a bilevel multiobjective optimization problem via a $\Psi $ reformulation, Optimization, 69 (2020), 681-702.  doi: 10.1080/02331934.2019.1625901.  Google Scholar

[8]

N. Gadhi, K. Hamdaoui and M. El Idrissi, Optimality conditions for a multiobjective bilevel optimization problem involving set valued constraints, Optimization, (2020). doi: 10.1080/02331934.2020.1768253.  Google Scholar

[9]

B. Kohli, Sufficient optimality conditions using convexifactors for optimistic bilevel programming problem, Journal of Industrial and Management Optimization, (2020). doi: 10.3934/jimo.2020114.  Google Scholar

[10]

D. V. Luu, Optimality condition for local efficient solutions of vector equilibrium problems via convexificators and applications, Journal of Optimization Theory and Applications, 171 (2016), 643-665.  doi: 10.1007/s10957-015-0815-8.  Google Scholar

[11]

K. Shimizu, Y. Ishizuka and J. F. Bard, Nondifferentiable and two-level mathematical programming, Dordrecht, Kluwer Academic Publishers, 1997. doi: 10.1007/978-1-4615-6305-1.  Google Scholar

[12]

T. Tanino and T. Ogawa, An algorithm for solving two-level convex optimization problems, International Journal of Systems Science, 15 (1984), 163-174.  doi: 10.1080/00207728408926552.  Google Scholar

show all references

References:
[1]

C. R. Bector, S. Chandra and J. Dutta, Principles of Optimization Theory, Narosa Publishing House, 2005. Google Scholar

[2]

F. H. Clarke, Optimization and Nonsmooth Analysis, Wiley-Interscience, New York, 1983.  Google Scholar

[3]

S. DempeJ. Dutta and B. S. Mordukhovich, New necessary optimality conditions in optimistic bilevel programming, Optimization, 56 (2007), 577-604.  doi: 10.1080/02331930701617551.  Google Scholar

[4]

S. DempeN. Gadhi and A. B. Zemkoho, New optimality conditions for the semivectorial bilevel optimization problem, Journal of Optimization Theory and Applications, 157 (2013), 54-74.  doi: 10.1007/s10957-012-0161-z.  Google Scholar

[5]

S. Dempe and P. Mehlitz, Semovectorial bilevel programming versus scalar bilevel programming, Optimization, 69 (2020), 657-679.  doi: 10.1080/02331934.2019.1625900.  Google Scholar

[6]

J. Dutta and S. Chandra, Convexifactors, generalized convexity, and optimality conditions, Journal of Optimization Theory and Applications, 113 (2002), 41-64.  doi: 10.1023/A:1014853129484.  Google Scholar

[7]

N. GadhiK. Hamdaoui and M. El Idrissi, Sufficient optimality conditions and duality results for a bilevel multiobjective optimization problem via a $\Psi $ reformulation, Optimization, 69 (2020), 681-702.  doi: 10.1080/02331934.2019.1625901.  Google Scholar

[8]

N. Gadhi, K. Hamdaoui and M. El Idrissi, Optimality conditions for a multiobjective bilevel optimization problem involving set valued constraints, Optimization, (2020). doi: 10.1080/02331934.2020.1768253.  Google Scholar

[9]

B. Kohli, Sufficient optimality conditions using convexifactors for optimistic bilevel programming problem, Journal of Industrial and Management Optimization, (2020). doi: 10.3934/jimo.2020114.  Google Scholar

[10]

D. V. Luu, Optimality condition for local efficient solutions of vector equilibrium problems via convexificators and applications, Journal of Optimization Theory and Applications, 171 (2016), 643-665.  doi: 10.1007/s10957-015-0815-8.  Google Scholar

[11]

K. Shimizu, Y. Ishizuka and J. F. Bard, Nondifferentiable and two-level mathematical programming, Dordrecht, Kluwer Academic Publishers, 1997. doi: 10.1007/978-1-4615-6305-1.  Google Scholar

[12]

T. Tanino and T. Ogawa, An algorithm for solving two-level convex optimization problems, International Journal of Systems Science, 15 (1984), 163-174.  doi: 10.1080/00207728408926552.  Google Scholar

[1]

Bhawna Kohli. Sufficient optimality conditions using convexifactors for optimistic bilevel programming problem. Journal of Industrial & Management Optimization, 2021, 17 (6) : 3209-3221. doi: 10.3934/jimo.2020114

[2]

Xiaoni Chi, Zhongping Wan, Zijun Hao. Second order sufficient conditions for a class of bilevel programs with lower level second-order cone programming problem. Journal of Industrial & Management Optimization, 2015, 11 (4) : 1111-1125. doi: 10.3934/jimo.2015.11.1111

[3]

Vladimir Gaitsgory, Alex Parkinson, Ilya Shvartsman. Linear programming based optimality conditions and approximate solution of a deterministic infinite horizon discounted optimal control problem in discrete time. Discrete & Continuous Dynamical Systems - B, 2019, 24 (4) : 1743-1767. doi: 10.3934/dcdsb.2018235

[4]

Mansoureh Alavi Hejazi, Soghra Nobakhtian. Optimality conditions for multiobjective fractional programming, via convexificators. Journal of Industrial & Management Optimization, 2020, 16 (2) : 623-631. doi: 10.3934/jimo.2018170

[5]

Yue Zheng, Zhongping Wan, Shihui Jia, Guangmin Wang. A new method for strong-weak linear bilevel programming problem. Journal of Industrial & Management Optimization, 2015, 11 (2) : 529-547. doi: 10.3934/jimo.2015.11.529

[6]

Jianxiong Ye, An Li. Necessary optimality conditions for nonautonomous optimal control problems and its applications to bilevel optimal control. Journal of Industrial & Management Optimization, 2019, 15 (3) : 1399-1419. doi: 10.3934/jimo.2018101

[7]

Jing Quan, Zhiyou Wu, Guoquan Li. Global optimality conditions for some classes of polynomial integer programming problems. Journal of Industrial & Management Optimization, 2011, 7 (1) : 67-78. doi: 10.3934/jimo.2011.7.67

[8]

Yuhua Sun, Laisheng Wang. Optimality conditions and duality in nondifferentiable interval-valued programming. Journal of Industrial & Management Optimization, 2013, 9 (1) : 131-142. doi: 10.3934/jimo.2013.9.131

[9]

Xian-Jun Long, Jing Quan. Optimality conditions and duality for minimax fractional programming involving nonsmooth generalized univexity. Numerical Algebra, Control & Optimization, 2011, 1 (3) : 361-370. doi: 10.3934/naco.2011.1.361

[10]

Xiao-Bing Li, Qi-Lin Wang, Zhi Lin. Optimality conditions and duality for minimax fractional programming problems with data uncertainty. Journal of Industrial & Management Optimization, 2019, 15 (3) : 1133-1151. doi: 10.3934/jimo.2018089

[11]

Yibing Lv, Tiesong Hu, Jianlin Jiang. Penalty method-based equilibrium point approach for solving the linear bilevel multiobjective programming problem. Discrete & Continuous Dynamical Systems - S, 2020, 13 (6) : 1743-1755. doi: 10.3934/dcdss.2020102

[12]

Monika Laskawy. Optimality conditions of the first eigenvalue of a fourth order Steklov problem. Communications on Pure & Applied Analysis, 2017, 16 (5) : 1843-1859. doi: 10.3934/cpaa.2017089

[13]

Ziye Shi, Qingwei Jin. Second order optimality conditions and reformulations for nonconvex quadratically constrained quadratic programming problems. Journal of Industrial & Management Optimization, 2014, 10 (3) : 871-882. doi: 10.3934/jimo.2014.10.871

[14]

Jinchuan Zhou, Changyu Wang, Naihua Xiu, Soonyi Wu. First-order optimality conditions for convex semi-infinite min-max programming with noncompact sets. Journal of Industrial & Management Optimization, 2009, 5 (4) : 851-866. doi: 10.3934/jimo.2009.5.851

[15]

Xiuhong Chen, Zhihua Li. On optimality conditions and duality for non-differentiable interval-valued programming problems with the generalized (F, ρ)-convexity. Journal of Industrial & Management Optimization, 2018, 14 (3) : 895-912. doi: 10.3934/jimo.2017081

[16]

Ram U. Verma. General parametric sufficient optimality conditions for multiple objective fractional subset programming relating to generalized $(\rho,\eta,A)$ -invexity. Numerical Algebra, Control & Optimization, 2011, 1 (3) : 333-339. doi: 10.3934/naco.2011.1.333

[17]

Tadeusz Antczak, Najeeb Abdulaleem. Optimality conditions for $ E $-differentiable vector optimization problems with the multiple interval-valued objective function. Journal of Industrial & Management Optimization, 2020, 16 (6) : 2971-2989. doi: 10.3934/jimo.2019089

[18]

Guy Barles, Ariela Briani, Emmanuel Trélat. Value function for regional control problems via dynamic programming and Pontryagin maximum principle. Mathematical Control & Related Fields, 2018, 8 (3&4) : 509-533. doi: 10.3934/mcrf.2018021

[19]

Nguyen Huy Chieu, Jen-Chih Yao. Subgradients of the optimal value function in a parametric discrete optimal control problem. Journal of Industrial & Management Optimization, 2010, 6 (2) : 401-410. doi: 10.3934/jimo.2010.6.401

[20]

Ciro D'Apice, Olha P. Kupenko, Rosanna Manzo. On boundary optimal control problem for an arterial system: First-order optimality conditions. Networks & Heterogeneous Media, 2018, 13 (4) : 585-607. doi: 10.3934/nhm.2018027

2020 Impact Factor: 1.801

Metrics

  • PDF downloads (102)
  • HTML views (136)
  • Cited by (0)

Other articles
by authors

[Back to Top]